# SDR SIMA20210508002

- Difficulty date: May 8, 2021
- Submitted: May 9, 2021
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 39,367 hours, 34,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12A AND ROW 7A AISLE EMERGENCY LIGHT INOP-C/A-RAR SEAT 12A AND 7A AISLE EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A OPS CHECK GOOD
